Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1568
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBenedikt, Michael-
dc.contributor.authorKUIJPERS, Bart-
dc.contributor.authorLödig, Christof-
dc.contributor.authorVAN DEN BUSSCHE, Jan-
dc.contributor.authorWilke, Thomas-
dc.date.accessioned2007-06-01T12:19:09Z-
dc.date.available2007-06-01T12:19:09Z-
dc.date.issued2006-
dc.identifier.citationJOURNAL OF THE ACM, 53(2). p. 273-305-
dc.identifier.issn0004-5411-
dc.identifier.urihttp://hdl.handle.net/1942/1568-
dc.description.abstractPlanar spatial datasets can be modeled by closed semi-algebraic sets in the plane. We establish a characterization of the topological properties of such datasets expressible in the relational calculus with real polynomial constraints. The characterization is in the form of a query language that can only point that can only talk about points in the set and the "cones" around these points.-
dc.language.isoen-
dc.subject.otherlanguages; theory; CONSTRAINT QUERY LANGUAGES; DATABASES; EQUIVALENCE-
dc.titleA characterization of first-order topological properties of planar spatial data-
dc.typeJournal Contribution-
dc.identifier.epage305-
dc.identifier.issue2-
dc.identifier.spage273-
dc.identifier.volume53-
local.bibliographicCitation.jcatA1-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1145/1131342.1131346-
dc.identifier.isi000237759500004-
item.fulltextNo Fulltext-
item.fullcitationBenedikt, Michael; KUIJPERS, Bart; Lödig, Christof; VAN DEN BUSSCHE, Jan & Wilke, Thomas (2006) A characterization of first-order topological properties of planar spatial data. In: JOURNAL OF THE ACM, 53(2). p. 273-305.-
item.accessRightsClosed Access-
item.contributorBenedikt, Michael-
item.contributorKUIJPERS, Bart-
item.contributorVAN DEN BUSSCHE, Jan-
item.contributorWilke, Thomas-
item.contributorLödig, Christof-
item.validationecoom 2007-
crisitem.journal.issn0004-5411-
crisitem.journal.eissn1557-735X-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

2
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on Jun 29, 2022

Page view(s)

60
checked on Jul 4, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.